# SDR 20000724SH021

- Difficulty date: June 6, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N3681Y
- Make and model: Cessna 210C
- Aircraft serial: 21058181
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shaft
- Part number: 1243405200
- Condition: Broken
- Location: Nose Gear  Strut
- Part time: 2,634 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, NOSE GEAR BEGAN TO SHAKE AND FORK ASSY BROKE CAUSING A PROP STRIKE AND DAMAGE TO NOSE GEAR DOORS.  INVESTIGATION  FOUND NOSE GEAR STEERING SHAFT BROKEN, SHAFT FOUND TO BE PREVIOUSLY WELDED BY UNKNOWN PARTIES.  (X)
